Equaline All Day Allergy, Children's, Oral Solution, Grape Flavor
Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Do not use if carton is opened, or if printed neckband is broken or missing. See bottom panel for lot number and expiration date. Misc: Cetirizine hydrochloride oral solution 1 mg/1 ml (antihistamine). Compare to Children's Zyrtec active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, division of McNeil-PPC, Inc., distributor of Children's Zyrtec). Indoor & outdoor allergies. 24 Hour Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Dye free. Sugar free. 2 years & older. Dosing cup included. Gluten free. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.